Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Neighborhoods of the diagonal and strong normality properties


Authors: H. L. Shapiro and F. A. Smith
Journal: Proc. Amer. Math. Soc. 71 (1978), 329-333
MSC: Primary 54D15
DOI: https://doi.org/10.1090/S0002-9939-1978-0478099-4
MathSciNet review: 0478099
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We define the concept of n-even and $ {\aleph _0}$-even covers and show their relationship to collectionwise normality and normality.


References [Enhancements On Off] (What's this?)

  • [1] R. A. Alo and H. L. Shapiro, Normal topological spaces, Cambridge Univ. Press, Cambridge, 1974. MR 0390985 (52:11808)
  • [2] R. H. Bing, Metrization of topological spaces, Canad. J. Math 3 (1951), 175-186. MR 0043449 (13:264f)
  • [3] H. J. Cohen, Sur un problème de M. Dieudonné, C. R. Acad. Sci. Paris 234 (1952), 290-292. MR 0046631 (13:763h)
  • [4] H. L. Shapiro and F. A. Smith, Even covers and collectionwise normal spaces, Canad. J. Math. (to appear). MR 0467669 (57:7524)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D15

Retrieve articles in all journals with MSC: 54D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1978-0478099-4
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society